Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

The FBI transforms and their use in microlocal analysis

Full text
Hoepfner, G. [1] ; Medrado, R. [2]
Total Authors: 2
[1] Univ Fed Sao Carlos, Dept Matemat, BR-13565905 Sao Carlos, SP - Brazil
[2] Univ Fed Ceara, Rua Estanislau Frota 563, BR-62010560 Sobral, CE - Brazil
Total Affiliations: 2
Document type: Journal article
Source: JOURNAL OF FUNCTIONAL ANALYSIS; v. 275, n. 5, p. 1208-1258, SEP 1 2018.
Web of Science Citations: 2

Using a more general class of FBI transforms introduced by S. Berhanu and J. Hounie in {[}12] we completely characterize regularity and microregularity in Denjoy-Carleman (non quasi analytic) classes, which includes the Gevrey classes and M. Christ version of the FBI transform defined in {[}22] as examples. We also exhibit a result on microlocal regularity for solutions of first order partial differential equations in these classes, that do not seem possible to prove using the classical FBI transform. (C) 2018 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 17/06993-2 - Qualitative theory of PDE's in connexion with harmonic analysis, geometric measure theory and several complex variables
Grantee:Gustavo Hoepfner
Support Opportunities: Scholarships abroad - Research
FAPESP's process: 17/03825-1 - Qualitative properties of PDE' and Several Complex Variables
Grantee:Gustavo Hoepfner
Support Opportunities: Regular Research Grants